# SDR NWAA073325531

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 62,768 hours, 25,875 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Part serial: 23288
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Part time: 56,334 hours, 23,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DTW, CABIN AND FLIGHT DECK BECAME VERY HOT.  COM PROCEDURE TO ALLEVIATE HEAT COMING FROM PACK WAS INEFFECTIVE.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DTW FOR A UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED 2 TEMP SENSORS, STANDBY PACK TEMP CONTROLLER AND ZONE TEMP CONTROLLER.
